MathSciNet Relay Station
MathSciNet bibliographic data
MR2462578 35J62 (35B45 35B65 35J25 35J92 46E30 46N20)
Byun, Sun-Sig; Yao, Fengping; Zhou, Shulin Gradient estimates in Orlicz space for nonlinear elliptic equations. J. Funct. Anal. 255 (2008), no. 8, 1851–1873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement